# SDR AALA2019061219021

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 10,162 hours, 3,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS LOW  CYLINDER PRESSURE ON L4 DOOR. SERVICED L4 DOOR CYLINDER IAW AMM 52-10-00.
